# SDR UALA2011112706511

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 82,325 hours, 13,275 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT AISLE EMERGENCY LIGHTS DO NOT COME ON WITH EITHER FWD OR AFT FLT ATTENDANT EMERGENCY LIGHT SWITCHES (DOES WORK FROM FLIGHT DECK).  FOUND BOTH SWITCHES WORKED AS REQUIRED.
